2 Comments

  1. Bill - Managing Publisher
    October 28, 2009 @ 1:59 pm

    Curtis,

    Walgreen’s generic brand should be fine, but minoxidil (especially the liquid containing the propylene glycol) can be very harsh on the scalp for some consumers. I’ve actually seen a severe case of this kind of reaction to minoxidil recently however, I’m surprised that you’ve had such an extreme reaction after only three applications. If your scalp condition hasn’t cleared up after a couple of days of non-use, in my opinion, see a dermatologist who can recommend appropriate treatments for your scalp.

    For your hair loss, you may want to consider using Propecia (finasteride), an FDA approved oral treatment proven to inhibit the production of DHT – the hormone responsible for genetic baldness. Because any drug comes with the possibility of side effects, be sure to research and speak to a physician about the benefits, limitations, and potential side effects of this hair loss drug.

    Best wishes,

    Bill Seemiller
    Associate Publisher/Editor

  2. Curtis Pawloski
    October 27, 2009 @ 10:19 pm

    Recently I started to use the Walgreen Store brand of minoxodil 5%. After three treatments my scalp began to ooze puss an I immediately stopped the use. The puss dried up but the scalp is rough, large quantities of dandruff have evolved and the hair loss in the areas of application greatly accelerated. Have you heard of a reaction such as this before? Please help. I will not be able to respond to an email until tomorrow night.

Leave a Reply

Your email address will not be published.